Advanced Search
Article Contents
Article Contents

Dynamics of non-autonomous nonclassical diffusion equations on $R^n$

Abstract Related Papers Cited by
  • We consider the Cauchy problem for a non-autonomous nonclassical diffusion equation of the form $u_t-\varepsilon\Delta u_t - \Delta u+f(u)+\lambda u=g(t)$ on $R^n$. Under an arbitrary polynomial growth order of the nonlinearity $f$ and a suitable exponent growth of the external force $g$, using the method of tail-estimates and the asymptotic a priori estimate method, we prove the existence of an $(H^{1}(R^n) L^{p}(R^n), H^{1}(R^n) L^{p}(R^n))$ - pullback attractor $\hat{A}_{\varepsilon}$ for the process associated to the problem. We also prove the upper semicontinuity of $\{\hat{A}_{\varepsilon}: \varepsilon\in [0,1]\}$ at $\varepsilon = 0$.
    Mathematics Subject Classification: 35B41, 35K57, 35D05, 35B30.


    \begin{equation} \\ \end{equation}
  • [1]

    E. C. Aifantis, On the problem of diffusion in solids, Acta Mech., 37 (1980), 265-296.doi: 10.1007/BF01202949.


    C. T. Anh and T. Q. Bao, Pullback attractors for a class of non-autonomous nonclassical diffusion equations, Nonlinear Anal., 73 (2010), 399-412.doi: 10.1016/j.na.2010.03.031.


    A. N. Carvalho, J. A. Langa and J. C. Robinson, On the continuity of pullback attractors for evolution processes, Nonlinear Anal., 71 (2009), 1812-1824.doi: 10.1016/j.na.2009.01.016.


    Y. Li and C. K. Zhong, Pullback attractors for the norm-to-weak continuous process and application to the nonautonomous reaction-diffusion equations, Appl. Math. Comp., 190 (2007), 1020-1029.doi: 10.1016/j.amc.2006.11.187.


    Y. Li, S. Wang and H. Wu, Pullback attractors for non-autonomous reaction-diffusion equations in $L^p$, Appl. Math. Comp., 207 (2009), 373-379.doi: 10.1016/j.amc.2008.10.065.


    J. L. Lions, "Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires," Dunod, Paris, 1969.


    Q. F. Ma, S. H. Wang and C. K. Zhong, Necessary and sufficient conditions for the existence of global attractor for semigroups and applications, Indian University Math. J., 51 (2002), 1541-1559.doi: 10.1512/iumj.2002.51.2255.


    J. C. Peter and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys., 19 (1968), 614-627.doi: 10.1007/BF01594969.


    C. Sun, S. Wang and C. Zhong, Global attractors for a nonclassical diffusion equation, Acta Math. Appl. Sin., Engl. Ser, 23 (2007), 1271-1280.doi: 10.1007/s10114-005-0909-6.


    C. Sun and M. Yang, Dynamics of the nonclassical diffusion equations, Asymp. Anal., 59 (2009), 51-81.doi: 10.3233/ASY-2008-0886.


    C. Truesdell and W. Noll, "The Nonlinear Field Theories of Mechanics," Encyclomedia of Physics, Springer, Berlin, 1995.


    B. Wang, Attractors for reaction-diffusion equations in unbounded domains, Physica D, 179 (1999), 41-52.doi: 10.1016/S0167-2789(98)00304-2.


    B. Wang, Pullback attractors for non-autonomous reaction-diffusion equations on $\mathbb R^n$, Front. Math. China, 4 (2009), 563-583.doi: 10.1007/s11464-009-0033-5.


    S. Wang, D. Li and C. Zhong, On the dynamics of a class of nonclassical parabolic equations, J. Math. Anal. Appl., 317 (2006), 565-582.doi: 10.1016/j.jmaa.2005.06.094.


    Y. Xiao, Attractors for a nonclassical diffusion equation, Acta Math. Appl. Sin., Engl. Ser, 18 (2002), 273-276.doi: 10.1007/s102550200026.


    C. K. Zhong, M. H. Yang and C. Y. Sun, The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, J. Differential Equations, 15 (2006), 367-399.doi: 10.1016/j.jde.2005.06.008.

  • 加载中

Article Metrics

HTML views() PDF downloads(112) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint